# SDR DALA2019081404755

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER AFT CORNER SLIDING WINDOW LEFT SIDE (CPIL). NRC 00575: CRACK ON UPPER AFT CORNER SLIDING WINDOW LEFT SIDE WAS REPAIRED PER B717-200 SRM 56-10-02-2R-1.
